# SDR ASAA2018121427421

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 20,491 hours, 6,718 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL. GROUNDED - YES. ACCOMPLISHED BITE AND RESET OF PZTC-2, GROUND VERIFY GOOD, REF FIM 21-62 TASK 801 AND 21-62 TASK 834. RAN PACKS, PACK LIGHT DID NOT ILLUMINATE ON RECALL.
